Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

I suffering from high BP and depression. Can I continue with nebistar-h ?

Dear sir, I am 43 yers old and I suffering from deppresion my blood pessure is variese from 120/80 to 170/100 some times after taking doctor has added telisla 40 now my bp is 130/84 from last one month can i take it continue ? is there any side effect ? (i also taking RIVOTRIL-0.5 two times a day) PLEASE ADVICE ME.
Asked On : Thu, 24 Feb 2011
Answers:  3 Views:  422
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Sports Medicine Specialist 's  Response
Welcome to healthcaremagic....
First of all please tell me that your depression started first or your Hypertension?
The reversible causes of your depression must be tackled first.
You have not mentioned about your other investigations like lipid profile, thyroid profile, blood sugar estimation or kidney profile.
Diet. exercise & medication all the three works well to control Hypertension.
Always keep in touch with your doctor. Regular monitoring of Blood pressure is must.
Have a walk in fresh airy atmosphere.
Answered: Thu, 24 Feb 2011
I find this answer helpful

1 Doctor agrees with this answer

Psychiatrist Dr. B Raghavendra's  Response

Both nebivolol in nebistar-h and telmisartan of telista can cause depression as side effects. But as you say your depression was there even before the medication was started, I would suggest that you consult your physician to alter the medication to some other medication if possible with no side effects of depression.

If that is not possible, then consult a psychiatrist who can give you some medication to help with your depression.

If you are already on medication for depression, please ask your psychiatrist if your antidepressant is an old TCA (Tricyclic antidepressants) type of antidepressants. These are good antidepressants but have lot of cardio-vascular problems and hence are not now a days prescribed with new safer, but yes expensive, anti depressants in the market.

to summarise, your physician and psychiatrist must be able to coordinate their medication such that the treatment of one problem does not increase the other problem.

Answered: Fri, 25 Feb 2011
I find this answer helpful
  Anonymous's Response
Your question is not clear. Do you want to ask if you can continue Telista? That would require you to consult your Physician. In this post, there is no mention of anything related to depression that you want to ask. And, there is no mention of any anti-depressant medication. Rivotril can only help with anxiety and sleep. Please ask more specific question.
Answered: Fri, 25 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor